Alert archive / Kansas / Frost Advisories in 2005

Frost Advisory 2, NWS Dodge City, KS

October 6, 200515 counties in Kansas

NWS Dodge City, KS issued this frost advisory at Oct 6, 2005, 11:13 AM CDT for 15 counties in Kansas. It took effect at Oct 7, 2005, 4:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 6, 2005, 11:13 AM CDT (16:13 UTC)
In effect from
Oct 7, 2005, 4:00 AM CDT
Expired
Oct 7, 2005, 9:00 AM CDT
In force
5 hr
Issued by
NWS Dodge City, KS

Counties Clark County, KS, Edwards County, KS, Ellis County, KS, Ford County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS, Seward County, KS, Stevens County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 20 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 4.2 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2005-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2005-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDDC 061613
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1113 AM CDT THU OCT 6 2005

...WIDESPREAD FROST LIKELY TONIGHT...

.SKIES ARE EXPECTED TO CLEAR LATE TONIGHT AS AN UPPER LEVEL
DISTURBANCE PASSES BY. A SURFACE RIDGE WILL SET UP ACROSS WESTERN
KANSAS TONIGHT WITH CALM WINDS ALLOWING FOR WIDESPREAD AREAS OF
FROST.

KSZ043-044-061>063-074-075-070015-
/X.UPG.KDDC.FZ.A.0001.051007T0900Z-051007T1400Z/
/X.NEW.KDDC.FR.Y.0002.051007T0900Z-051007T1400Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-
INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE...
LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...JOHNSON CITY...
ULYSSES
1113 AM CDT THU OCT 6 2005 /1013 AM MDT THU OCT 6 2005/

...FROST ADVISORY IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 9 AM CDT
/8 AM MDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 9 AM
CDT /8 AM MDT/ FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

SKIES ARE EXPECTED TO CLEAR TONIGHT AND WINDS WILL BECOME LIGHT
AS SURFACE HIGH PRESSURE BUILDS IN. AS A RESULT OVERNIGHT LOW
TEMPERATURES MAY FALL TO AROUND 28 TO 30 DEGREES TOWARD DAYBREAK
WITH FROST LIKELY.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

KSZ030-031-045-046-064-065-076>079-084>088-070015-
/X.NEW.KDDC.FR.Y.0002.051007T0900Z-051007T1400Z/
TREGO-ELLIS-NESS-RUSH-HODGEMAN-PAWNEE-HASKELL-GRAY-FORD-EDWARDS-
MORTON-STEVENS-SEWARD-MEADE-CLARK-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...NESS CITY...LA CROSSE...RUSH CENTER...JETMORE...
HANSTON...LARNED...BURDETT...SUBLETTE...SATANTA...CIMARRON...
MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...ELKHART...
RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...
FOWLER...ASHLAND...MINNEOLA
1113 AM CDT THU OCT 6 2005

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT FRIDAY. 

SKIES ARE EXPECTED TO CLEAR TONIGHT AND WINDS WILL BECOME LIGHT AS
SURFACE HIGH PRESSURE BUILDS IN. AS A RESULT OVERNIGHT LOW TEMPERATURES
ARE EXPECTED TO FALL TO AROUND 30 TO 35 DEGREES TOWARD DAYBREAK
WITH FROST LIKELY.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION.  ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

06
3 follow-up statements
000 
WWUS73 KDDC 070005
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
705 PM CDT THU OCT 6 2005

...WIDESPREAD FROST LIKELY TONIGHT...

.SKIES ARE EXPECTED TO CLEAR LATE TONIGHT AS AN UPPER LEVEL
DISTURBANCE PASSES BY. A SURFACE RIDGE WILL SET UP ACROSS WESTERN
KANSAS TONIGHT WITH CALM WINDS ALLOWING FOR WIDESPREAD AREAS OF
FROST.

KSZ030-031-043>046-061>065-074>079-084>088-070815-
/X.CON.KDDC.FR.Y.0002.051007T0900Z-051007T1400Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS-
SEWARD-MEADE-CLARK-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY...
ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...BUCKLIN...KINSLEY...LEWIS...ELKHART...RICHFIELD...
HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...
MINNEOLA
705 PM CDT THU OCT 6 2005 /605 PM MDT THU OCT 6 2005/

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO
9 AM CDT /8 AM MDT/ FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO
9 AM CDT /8 AM MDT/ FRIDAY. 

SKIES ARE EXPECTED TO CLEAR TONIGHT AND WINDS WILL BECOME LIGHT
AS SURFACE HIGH PRESSURE BUILDS IN. AS A RESULT OVERNIGHT LOW
TEMPERATURES ARE EXPECTED TO FALL TO AROUND 30 TO 35 DEGREES
TOWARD DAYBREAK WITH FROST LIKELY.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION.  ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS73 KDDC 070808
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
308 AM CDT FRI OCT 7 2005

...FROST LIKELY THIS MORNING AS SKIES CLEAR...

.SKIES ARE EXPECTED TO CLEAR BY SUNRISE THIS AS AN UPPER LEVEL
DISTURBANCE MOVES THROUGH WESTERN KANSAS. CALM WINDS ACROSS THE
AREA WILL ALLOW FOR THE FORMATION OF FROST BY SUNRISE THIS MORNING.

KSZ088-070915-
/X.CAN.KDDC.FR.Y.0002.051007T0900Z-051007T1400Z/
CLARK-
INCLUDING THE CITIES OF...ASHLAND...MINNEOLA
308 AM CDT FRI OCT 7 2005

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE
FROST ADVISORY. 

CLOUD COVER IS EXPECTED TO HOLD ON LONG ENOUGH THIS MORNING TO
PREVENT FROST FORMATION. THERFORE, THE FROST ADVISORY WILL BE CANCELLED.

$$

KSZ066-071400-
/X.EXA.KDDC.FR.Y.0002.051007T0900Z-051007T1400Z/
STAFFORD-
INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON
308 AM CDT FRI OCT 7 2005

...FROST ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

SKIES ARE EXPECTED TO CLEAR BY SUNRISE THIS MORNING AND WINDS
WILL REMAIN LIGHT AS SURFACE HIGH PRESSURE BUILDS IN. AS A RESULT
OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL TO AROUND 30 TO 35
DEGREES TOWARD DAYBREAK WITH FROST LIKELY.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION.  ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

KSZ030-031-043>046-061>065-074>079-084>087-071400-
/X.CON.KDDC.FR.Y.0002.051007T0900Z-051007T1400Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS-
SEWARD-MEADE-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY...
ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...BUCKLIN...KINSLEY...LEWIS...ELKHART...RICHFIELD...
HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER
308 AM CDT FRI OCT 7 2005 /208 AM MDT FRI OCT 7 2005/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS
MORNING. 

SKIES ARE EXPECTED TO CLEAR BY SUNRISE THIS MORNING AND WINDS WILL
REMAIN LIGHT AS SURFACE HIGH PRESSURE BUILDS IN. AS A RESULT OVERNIGHT
LOW TEMPERATURES ARE EXPECTED TO FALL TO AROUND 30 TO 35 DEGREES
TOWARD DAYBREAK WITH FROST LIKELY.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION.  ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

LACY
000 
WWUS73 KDDC 071354
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
854 AM CDT FRI OCT 7 2005

...FROST ADVISORY EXPIRES AT 9 AM CDT...

.TEMPERATURES HAVE BEEN RISING THROUGH THE MORNING HOURS AND
FROST WILL NO LONGER BE A PROBLEM.

KSZ030-031-043>046-061>066-074>079-084>087-071500-
/X.EXP.KDDC.FR.Y.0002.000000T0000Z-051007T1400Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-
STEVENS-SEWARD-MEADE-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...
CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...
ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET...
MEADE...FOWLER
854 AM CDT FRI OCT 7 2005 /754 AM MDT FRI OCT 7 2005/

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT /8 AM MDT/ THIS
MORNING...

TEMPERATURES ARE NO LONGER NEAR FREEZING AND WILL CONTINUE TO WARM
THROUGH THE REST OF THE MORNING.

$$


26

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this frost advisory went out at Oct 6, 2:56 AM CDT, 8 hours 17 minutes earlier.

Area forecast discussion, Oct 6, 2:56 AM CDT, 8 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
256 AM CDT THU OCT 6 2005

.DISCUSSION...

DAYS 1-2...

MAIN FORECAST CHALLENGES WILL BE PRECIP CHANCES/TEMPERATURES FOR
TODAY AND A POSSIBLE FREEZE OVER THE NORTHWEST FRIDAY MORNING.

FROST ADVISORY WILL BE CANCELLED AS CLOUDS AND WINDS HAVE KEPT
THIS FROM BECOMING A FROST EVENT OVER WESTERN KS THIS MORNING.

STRONG POLAR JET ARCS NORTHEAST FROM THE FOUR CORNERS REGION TO
ONTARIO CANADA. AN ARCTIC JET STILL REMAINS FAR TO THE NORTH OVER
HUDSON BAY. AT H5, STRONG UPPER LOW THAT PUSHED THE COLD FRONT
THRU THE AREA CONTINUES NORTHEAST ACROSS THE UPPER MIDWEST.
FARTHER WEST, H5 COLD TROUGH WAS NOTED OVER THE SOUTHWEST AND THIS
SYSTEM WILL BE A FACTOR IN THE FORECAST FOR LATER TODAY. MOST
IMPORTANTLY, THE H7 FRONTAL ZONE WAS DRAPED ACROSS WESTERN KS WITH
HIGH RH NOTED AS WELL AT THAT LEVEL. FARTHER DOWN IN THE TROP, H85
COLD FRONT HAD SURGED INTO THE SOUTHERN TX PANHANDLE ACROSS
OKLAHOMA AND THEN NORTH INTO WISCONSIN. AT THE SURFACE, THE FRONT
WAS LOCATED FROM SOUTHWEST TX TO ARKANSAS WITH A STRONG 1035MB
HIGH OVER EASTERN MONTANA.

FOR TODAY, UPPER WAVE OVER THE SOUTHWEST WILL MOVE EAST IN OUR
DIRECTION AND WILL INTERACT WITH THE MID LEVEL BAROCLINIC ZONE AND
AVAILABLE MID LEVEL MOISTURE IN THE RIGHT ENTRANCE REGION OF THE
POLAR JET TO BRING PRECIP CHANCES TO SW KS. MODELS AGREE THAT THE
BETTER CHANCES WILL BE CLOSER TO AND SOUTH OF THE OKLAHOMA BORDER,
AND MY POP GRIDS WILL REFLECT A NORTH SOUTH GRADIENT. EARLY
MORNING SATELLITE IMAGERY INDICATES INCREASING MID AND UPPER LEVEL
CLOUD COVER AND THIS TREND SHOULD CONTINUE WITH OVERCAST SKIES
EXPECTED TODAY. WITH THE CLOUDY SKIES TEMPS WILL NOT WARM UP MUCH
AND HAVE LOWERED HIGHS AS A RESULT.

SKIES WILL CLEAR AND PRECIP CHANCES WILL END QUICKLY TONIGHT AS UPPER
WAVE PASSES BY. BY MORNING, MODELS FORECAST SURFACE RIDGE/CALM
WINDS ACROSS MY NORTHWEST COUNTIES. UKMET SURFACE TEMPS OF AROUND
30 INDICATE TO ME THAT A FREEZE IS POSSIBLE IN THIS AREA. HAVE
DECIDED TO HOIST A FREEZE WATCH FOR MY NORTHWEST 7 COUNTIES.
DAYSHIFT WILL NEED TO TAKE ANOTHER LOOK AT THIS TODAY AND UPGRADE
TO A WARNING IF THIS TREND CONTINUES.

FRIDAY LOOKS SUNNY AND COOL WITH RETURN FLOW BEGINNING ON THE
BACKSIDE OF THE SURFACE HIGH UNDER RIDGING ALOFT.

MODELS HINT AT BRINGING STRATUS NORTH UP THE SCENIC ROUTE (OUT
WEST) BY SATURDAY MORNING WITH HIGHER 850MB RHS INDICATED BY THE
UKMET/NAM. THIS WILL BE REFLECTED IN THE CLOUD GRIDS AND IN THE
LOWS WHICH SHOULD BE WARMER OUT WEST WITH MOISTURE RETURNING NORTH.

DAYS 3-7...

MEDIUM RANGE MODELS CONTINUE TO HINT AT THE NEXT BIG WEATHER SYSTEM
DIGGING INTO THE WESTERN CONUS OVER THE WEEKEND AND FORMING INTO A
CLOSED LOW WHICH LIFTS OUT EARLY NEXT WEEK.  GENERAL TREND IN THE
MODELS HAS BEEN FOR THE SYSTEM TO LIFT OUT TO THE NORTH OF SOUTHWEST
KANSAS.  THE 00Z/06 ECMWF HAS TRENDED A LITTLE FARTHER SOUTH AND HAS
THE UPPER LOW WEST OF KAMA BY MONDAY EVENING.  THIS PATH WOULD MEAN
A GREATER POTENTIAL FOR SIGNIFICANT PRECIPITATION ACROSS PARTS OF
SOUTHWEST KANSAS WHILE THE FARTHER NORTH SOLUTIONS WOULD PUT THE
BEST PRECIPITATION TO THE NORTH.  FOR NOW WILL HOLD ON TO THE SLIGHT
CHANCE POPS WE HAVE IN PLACE AND LET THE NEXT SHIFT ADJUST POPS
UPWARD IF MODEL SOLUTIONS POINT IN THAT DIRECTION.  WILL ADJUST
WINDS AND TEMPERATURES ON MONDAY TO REFLECT THE FRONT MOVING IN TO
WESTERN KANSAS HOWEVER.
&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  50  35  62  40 /  20  10   0   0
GCK  48  31  63  40 /  20   0   0   0
EHA  48  32  65  43 /  30   0   0   0
LBL  49  34  63  43 /  30   0   0   0
HYS  52  32  60  37 /  10   0   0   0
P28  55  39  61  39 /  30  20   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM 4 AM FRIDAY TO 9 AM FRIDAY FOR KSZ043-KSZ044-
KSZ061-KSZ062-KSZ063-KSZ074-KSZ075.

&&

LACY/GERARD
Hazardous weather outlook, Oct 6, 4:34 AM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
434 AM CDT THU OCT 6 2005

KSZ066-079>081-088>090-070945-
STAFFORD-EDWARDS-KIOWA-PRATT-CLARK-COMANCHE-BARBER-
434 AM CDT THU OCT 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KANSAS AND SOUTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KSZ030-031-043>046-061>065-074>078-084>087-070945-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-
MEADE-
434 AM CDT THU OCT 6 2005 /334 AM MDT THU OCT 6 2005/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FREEZE WATCH IS IN EFFECT TONIGHT FOR AREAS ALONG AND NORTHWEST
OF A JOHNSON TO GARDEN CITY TO DIGHTON LINE.

AREAS OF FROST ARE POSSIBLE MAINLY ALONG AND WEST OF A MEADE TO
DODGE CITY TO LACROSSE LINE LATE TONIGHT AND EARLY FRIDAY AS WELL.

SKIES ARE EXPECTED TO CLEAR TONIGHT AS AN UPPER DISTURBANCE PASSES
BY. IN ADDITION, WINDS ARE EXPECTED TO GO LIGHT AS HIGH PRESSURE
BUILDS IN. THIS IS A FAVORABLE SETUP FOR RADIATIONAL COOLING AT
NIGHT AND THIS MAY ALLOW TEMPERATURES TO DROP INTO THE LOWER 30S
AND POSSIBLY THE UPPER 20S IN THE WATCH AREA BY EARLY FRIDAY
MORNING.

TEMPERATURES THIS COLD COULD DAMAGE VEGETATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LACY

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 3:09 AM CDTFreeze WatchDDCGrant, Stanton18 days

Nearby

Frost Advisories in Kansas, 2005Every frost advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.